Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Suggest the medication for balanoposthitis?

User rating for this question
Very Good
Answered by

Practicing since : 1991
Answered : 1415 Questions
thank you but would balanoposthitis also cause these
Posted Wed, 23 Oct 2013 in Men's Health
Answered by Dr. G.Srinivasan 26 minutes later
Brief Answer:

Detailed Answer:
The lesion on the penis looks like balano-posthitis - either bacterial or fungal. Topical ointments should help.
The other lesions look like boils. They need antibiotics. They are not related.
Kindly get examined to get a prescription for the needed medicines.
Best regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor